应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (3): 516-533    DOI: 10.1007/s10255-018-0766-6
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Nonlinear Least Squares Estimation of Log-ACD Models
Zhao CHEN1, Wei LIU2, Christina Dan WANG3, Wu-qing WU4, Yao-hua WU5
1 School of Data Science, Fudan University, Shanghai 200433, China;
2 Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China;
3 New York University Shanghai, Shanghai 200122, China;
4 School of Business, Renmin University of China, Beijing 100872, China;
5 Department of Statistics and Finance, University of Science and Technology of China, Hefei 230026, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9